# SDR CA081003006

- Difficulty date: September 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 23,702 hours
- Engine: Pwa R985AN14B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Condition: Damaged
- Location: Carburetor
- Component: Carburetor, Bendix
- Component part number: NAR9B
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTS THAT THE ENGINE FALTERED ON SHORT FINAL AND QUIT COMPLETELY AS THE FLOATPLANE CAME OFF THE STEP.  AFTER BEING TOWED TO THE DOCK, FUEL WAS OBSERVED POURING OUT OF THE CARBURETOR.  THE FLOAT VALVE APPEARED TO BE STUCK IN THE FULL OPEN POSITION. CARBURETOR WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.  THE CARBURETOR HAD BEEN INSTALLED 2 HOURS PREVIOUS FROM OVERHAUL.
